# SDR DALA2021101806412

- Difficulty date: October 14, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 78,071 hours, 10,216 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 DR 2R DOOR SUPPORT ARM PANEL UPPER HINGE BROKEN. CORRECTIVE ACTION: SUPPORT ARM PANEL REMOVED. SUPPORT ANGLES & HINGE REPLACED PER ER/A 594861. (8098332)
